Back to Top

Paper Title

Radial symmetry of positive solutions for nonlinear elliptic boundary value problems

Article Type

Research Article

Research Impact Tools

Publication Info

Volume: 3 | Issue: 1 | Pages: 23-29

Published On

January, 2015

Downloads

Abstract

The aim of this paper is to study the symmetry properties of positive solutions of nonlinear elliptic boundary value problems of type Du + f (|x|, u,ru) = 0 in Rn. u(x) ! 0 as |x| ! ¥ We employ the moving plane method based on maximum principle on unbounded domains to obtain the result on symmetry. Keywords: Maximum principle; Moving plane method; Semilinear elliptic boundary value problems.

View more »

Uploaded Document Preview